gastroenterologist-icon
Stomach upset
I am suffering from stomach upset and this has caused a lot of motion problems. A local doctor has given me pantosec-d to be taken before the intake of food and oflokem-200 to be taken after the intake of food. But my condition is still the same and there is buildup of gas in my stomach now
401 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Hi you need further evaluation and physical examination. You can book appointment through Practo.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.